SUZUKI Masaaki
   Department   Undergraduate School  , School of Interdisciplinary Mathematical Sciences
   Position   Professor
Language English
Publication Date 2015
Type Academic Journal
Peer Review Peer reviewed
Title Structure of symplectic invariant Lie subalgebras of symplectic derivation Lie algebras
Contribution Type Co-authored (other than first author)
Journal Advances in Mathematics
Journal TypeAnother Country
Volume, Issue, Page 282,pp.291-334
Author and coauthor Shigeyuki Morita, Takuya Sakasai, and Masaaki Suzuki